# SDR 20000918SH011

- Difficulty date: August 2, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 066030460007
- Part serial: 87341
- Condition: Inoperative
- Location: Cockpit
- Part time: 653 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI - EXCESSIVE DEVIATION, LOOSE FACE PLATE.  UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
